MathSciNet Relay Station
MathSciNet bibliographic data
MR371863 (51 #8080) 12B05 (12A20)
Barsky, Daniel Fonctions $k$-lipschitziennes sur un anneau local et polynômes à valeurs entières. (French) Bull. Soc. Math. France 101 (1973), 397–411.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement